Alert archive / Washington / High Wind Watches in 2014
High Wind Watch 3, NWS Seattle, WA
NWS Seattle, WA issued this high wind watch at Feb 14, 2014, 4:31 AM PST for San Juan County, Washington. It took effect at Feb 15, 2014, 12:00 PM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 14, 2014, 4:31 AM PST (12:31 UTC)
- In effect from
- Feb 15, 2014, 12:00 PM PST
- Expired
- Feb 15, 2014, 4:12 AM PST
- In force
- Issued by
- NWS Seattle, WA
County San Juan County, WA
The radar
The Seattle radar (KATX), 54 km from the middle of the area, began a volume at 12:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Quillayute State, WA (KUIL), launched 12:00Z, 0.5 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 17 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 495 m above ground
- 0-6 km bulk shear
- 89 kt
- 0-1 km storm-relative helicity
- 230 m²/s²
- 0-3 km storm-relative helicity
- 279 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
161 WWUS76 KSEW 141231 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 431 AM PST FRI FEB 14 2014 WAZ001-503-506-510-142045- /O.NEW.KSEW.HW.A.0003.140215T2000Z-140216T1400Z/ /O.CON.KSEW.WI.Y.0005.000000T0000Z-140214T1800Z/ SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY- ADMIRALTY INLET AREA- 431 AM PST FRI FEB 14 2014 ...WIND ADVISORY REMAINS IN EFFECT FOR THE NORTHWEST INTERIOR UNTIL 10 AM PST THIS MORNING... ...HIGH WIND WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT. * WIND...SOUTHERLY 20 TO 30 MPH WITH GUSTS TO 45 MPH THIS MORNING. EXPECT SOUTHERLY WINDS OF 25 TO 40 MPH WITH GUSTS NEAR 60 MPH SATURDAY AFTERNOON AND NIGHT. * SOME AFFECTED LOCATIONS...CHERRY POINT...BELLINGHAM...OAK HARBOR...AND MOUNT VERNON. * TIMING...WINDS WILL DIMINISH THIS MORNING. EXPECT VERY STRONG...POSSIBLY DAMAGING...WINDS...TO DEVELOP SATURDAY AFTERNOON...WITH THE HIGHEST SPEEDS ANTICIPATED SATURDAY NIGHT. * IMPACTS...HIGH WINDS CAN DOWN TREES AND POWER LINES AS WELL AS DAMAGE PROPERTY AND CAUSE POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH AND/OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. && $$ WAZ516-517-142045- /O.NEW.KSEW.HW.A.0003.140215T2000Z-140216T1400Z/ NORTH COAST-CENTRAL COAST- 431 AM PST FRI FEB 14 2014 ...HIGH WIND WATCH IN EFFECT FOR THE COAST FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT. * WIND...SOUTHERLY 30 TO 40 MPH WITH GUSTS TO 65 MPH POSSIBLE SATURDAY AFTERNOON AND NIGHT. * SOME AFFECTED LOCATIONS...WESTPORT...OCEAN SHORES...HOQUIAM... FORKS...AND LA PUSH. * TIMING...VERY STRONG...POSSIBLY DAMAGING...WINDS ARE EXPECTED TO DEVELOP SATURDAY AFTERNOON...WITH THE HIGHEST SPEEDS ANTICIPATED LATE IN THE DAY SATURDAY OR EARLY SATURDAY EVENING. * IMPACTS...HIGH WINDS CAN DOWN TREES AND POWER LINES AS WELL AS DAMAGE PROPERTY AND CAUSE POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH AND/OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. && $$ WWW.WEATHER.GOV/SEATTLE
3 follow-up statements
165 WWUS76 KSEW 142007 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 1207 PM PST FRI FEB 14 2014 WAZ001-503-506-510-516-517-150630- /O.CON.KSEW.HW.A.0003.140215T2000Z-140216T1400Z/ SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY- ADMIRALTY INLET AREA-NORTH COAST-CENTRAL COAST- 1207 PM PST FRI FEB 14 2014 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT... * WIND...SOUTHERLY WIND OF 25 TO 40 MPH WITH GUSTS NEAR 60 MPH IS POSSIBLE SATURDAY AFTERNOON AND NIGHT. THE MOST LIKELY TIME FOR STRONG WINDS IS SATURDAY EVENING. * SOME AFFECTED LOCATIONS...WESTPORT...OCEAN SHORES...NEAH BAY...CHERRY POINT...BELLINGHAM...OAK HARBOR. * TIMING...A STRONG FRONT WILL SPREAD RAIN INTO WESTERN WASHINGTON SATURDAY AFTERNOON AND EVENING. A LOW PRESSURE CENTER WILL CROSS VANCOUVER ISLAND SATURDAY EVENING AND THAT IS WHEN THE STRONGEST WINDS ARE LIKELY TO OCCUR OVER WESTERN WASHINGTON. * IMPACTS...HIGH WINDS CAN DOWN TREES AND POWER LINES AS WELL AS DAMAGE PROPERTY AND CAUSE POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH AND/OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. && $$
492 WWUS76 KSEW 150616 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 1016 PM PST FRI FEB 14 2014 WAZ001-503-506-510-516-517-151230- /O.CON.KSEW.HW.A.0003.140215T2000Z-140216T1400Z/ SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY- ADMIRALTY INLET AREA-NORTH COAST-CENTRAL COAST- 1016 PM PST FRI FEB 14 2014 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT... * WIND...SOUTHERLY WIND OF 25 TO 35 MPH WITH GUSTS NEAR 60 MPH IS POSSIBLE SATURDAY AFTERNOON AND NIGHT. THE MOST LIKELY TIME FOR STRONG WINDS IS SATURDAY EVENING. * SOME AFFECTED LOCATIONS...WESTPORT...OCEAN SHORES...NEAH BAY... CHERRY POINT...BELLINGHAM...OAK HARBOR. * TIMING...THE STRONGEST WINDS ARE LIKELY TO OCCUR OVER WESTERN WASHINGTON SATURDAY EVENING. * IMPACTS...HIGH WINDS CAN DOWN TREES AND POWER LINES AS WELL AS DAMAGE PROPERTY AND CAUSE POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH AND/OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. && $$ WEATHER.GOV/SEATTLE MERCER
433 WWUS76 KSEW 151212 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 412 AM PST SAT FEB 15 2014 WAZ516-517-152300- /O.UPG.KSEW.HW.A.0003.140215T2000Z-140216T1400Z/ /O.NEW.KSEW.WI.Y.0006.140215T2100Z-140216T0800Z/ /O.NEW.KSEW.HW.A.0004.140216T2000Z-140217T0600Z/ NORTH COAST-CENTRAL COAST- 412 AM PST SAT FEB 15 2014 ...WIND ADVISORY IN EFFECT FOR THE NORTH AND CENTRAL COAST FROM 1 PM THIS AFTERNOON TO MIDNIGHT PST TONIGHT... ...HIGH WIND WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO MIDNIGHT PST TONIGHT. A HIGH WIND WATCH HAS ALSO BEEN ISSUED. THIS HIGH WIND WATCH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. * WIND...WILL RISE FROM THE SOUTH AT TO 20 TO 35 MPH WITH GUSTS TO 55 MPH THIS AFTERNOON. THE STRONGEST WILL LIKELY BE ADJACENT TO THE OCEAN. STRONGER WINDS ARE EXPECTED WITH THE SYSTEM ON SUNDAY. WINDS OF 25 TO 40 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE ON SUNDAY. * SOME AFFECTED LOCATIONS...WESTPORT...OCEAN SHORES...HOQUIAM...AND NEAH BAY. * TIMING...THE STRONGEST WINDS WILL OCCUR BETWEEN 3 PM THIS AFTERNOON AND 10 PM PST TONIGHT. THE STRONGEST WINDS ON SUNDAY WILL LIKELY BE IN THE AFTERNOON THROUGH EARLY EVENING. * IMPACTS....WINDS TODAY COULD SNAP SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. DAMAGING WINDS ARE POSSIBLE ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING WIND EVENT. && $$ WAZ001-503-506-510-152300- /O.UPG.KSEW.HW.A.0003.140215T2000Z-140216T1400Z/ /O.NEW.KSEW.WI.Y.0006.140216T0000Z-140216T1200Z/ /O.NEW.KSEW.HW.A.0004.140216T2000Z-140217T0600Z/ SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY- ADMIRALTY INLET AREA- 412 AM PST SAT FEB 15 2014 ...WIND ADVISORY IN EFFECT FOR THE NORTHWEST INTERIOR FROM 4 PM THIS AFTERNOON TO 4 AM PST SUNDAY... ...HIGH WIND WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM PST SUNDAY. A HIGH WIND WATCH HAS ALSO BEEN ISSUED. THIS HIGH WIND WATCH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. * WIND...WILL RISE FROM THE SOUTH AT TO 20 TO 35 MPH WITH GUSTS TO 55 MPH THIS AFTERNOON. THE STRONGEST WILL LIKELY BE ADJACENT TO THE WATER. STRONGER WINDS ARE EXPECTED WITH THE SYSTEM ON SUNDAY. WINDS OF 25 TO 40 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE ON SUNDAY. * SOME AFFECTED LOCATIONS...OAK HARBOR...CHERRY POINT...AND SANDY POINT. * TIMING...THE STRONGEST WINDS WILL OCCUR BETWEEN 4 PM THIS AFTERNOON AND MIDNIGHT PST TONIGHT. THE STRONGEST WINDS ON SUNDAY WILL LIKELY BE IN THE AFTERNOON THROUGH EARLY EVENING. * IMPACTS....WINDS TODAY COULD SNAP SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. DAMAGING WINDS ARE POSSIBLE ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING WIND EVENT. && $$ WWW.WEATHER.GOV/SEATTLE
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this high wind watch went out at Feb 14, 3:58 AM PST, 33 minutes earlier.
Area forecast discussion, Feb 14, 3:58 AM PST, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
358 AM PST FRI FEB 14 2014
.SYNOPSIS...A SERIES OF STRONG PACIFIC STORMS WILL IMPACT THE REGION
THIS WEEKEND FOR THE POSSIBILITY OF SIGNIFICANT SNOWFALL IN THE
MOUNTAINS AND HIGH WINDS ACROSS PARTS OF THE AREA...ESPECIALLY THE
COAST AND NORTHWEST INTERIOR.
&&
.SHORT TERM...
AN OCCLUDED FRONT WAS ON THE COAST AT THIS TIME AND SHOULD BE EAST
OF THE CASCADES SHORTLY AFTER SUNRISE. SO FAR...WINDS ACROSS THE
NORTH INTERIOR HAVE BEEN JUST BELOW ADVISORY CRITERIA BUT WILL WAIT
ANOTHER OR TWO BEFORE I DECIDE TO END THE ADVISORY OVER THIS AREA.
OTHERWISE...ANTICIPATE SHOWERY WEATHER ACROSS MUCH OF THE CWA TODAY.
THERE AIR MASS MAY DESTABILIZE ENOUGH OVER THE NORTH COAST FOR A
SLIGHT RISK OF TSTMS TODAY BUT THE THREAT SHOULD END DURING THE
AFTERNOON. THE CASCADES ABOVE 4K FT COULD RECEIVE 5-10 INCHES OF
SNOW DURING THE DAY...THUS THE WINTER WEATHER ADVISORY WILL REMAIN
POSTED.
LOOK FOR ANOTHER STRONG PACIFIC STORM TO IMPACT THE REGION ON
SATURDAY FOR THE POTENTIAL FOR SIGNIFICANT SNOWFALL /12 TO 18
INCHES/ IN THE MOUNTAINS ALONG WITH HIGH WINDS OVER THE COAST AND
NORTHWEST INTERIOR. ELSEWHERE...SPEEDS WILL LIKELY REACH ADVISORY
CRITERIA. THE LOWER ELEVATIONS WILL LIKELY HAVE A PERIOD OF LOCALLY
HEAVY RAIN SATURDAY AFTERNOON AND EVENING.
THE SNOW LEVEL WILL PLUMMET INTO THE 1000 TO 1500 FEET RANGE LATE
SATURDAY NIGHT OR EARLY SUNDAY MORNING BEHIND THE FRONT...SO SOME OF
THE HIGHER LOWLAND HILLS COULD SEE A DUSTING OF WET SNOW.
THE NEXT POTENT STORM WILL BRING ANOTHER ROUND OF HEAVY PRECIP TO
THE CWA AS WELL AS THE POSSIBILITY OF HIGH WINDS TO PARTS OF THE
AREA ON SUNDAY.
.LONG TERM...
THE EXTENDED PERIOD APPEARED GENERALLY COLD AND UNSETTLED. TEMPS ARE
ANTICIPATED TO RUN BELOW NORMAL. THERE WILL ALSO BE THE POTENTIAL
FOR LOWLAND SNOW...ESPECIALLY ABOUT THE MIDDLE OF NEXT WEEK.
&&
.HYDROLOGY...
A SERIES OF STRONG PACIFIC STORMS WILL IMPACT THE REGION THROUGH
THIS WEEKEND. IN GENERAL...SNOW LEVELS WILL REMAIN RATHER LOW OR
MAINLY IN THE 2500 TO 3K FOOT RANGE. ALSO...THE STORMS WILL BE
FAST-MOVING. HOWEVER...CANNOT RULE OUT THE POSSIBILITY OF FLOODING
ON THE SKOKOMISH EITHER LATE SATURDAY NIGHT OR LATE SUNDAY NIGHT BUT
IT WILL DEPEND MUCH ON THE SNOW LEVEL. THE LOWER PORTION OF THE
CHEHALIS RIVER IS ALSO ANOTHER RIVER TO WATCH AS IT COULD EXPERIENCE
MINOR FLOODING PERHAPS AS EARLY AS SUNDAY. BEYOND THIS WEEKEND...THE
A COLDER PATTERN WILL SET UP AND THIS WILL RESULT IN A DECREASING
RISK OF FLOODING ON AREA RIVERS.
&&
.AVIATION...STRONG WESTERLY FLOW ALOFT WILL CONTINUE. A STRONG FRONT
IS MOVING THROUGH THE AREA AT THIS HOUR. AT THE SURFACE STRONG
SOUTHEAST GRADIENTS WILL BE FOLLOWED BY STRONG SOUTHWESTERLY
GRADIENTS FRIDAY. AIR MASS WILL REMAIN MOIST AND STABLE.
MVFR CONDITIONS WILL BE COMMON THIS MORNING AS RAIN FALLS. RAIN WILL
CHANGE TO SHOWERS THIS MORNING AND CEILINGS WILL IMPROVE TO VFR BY
AFTERNOON. THERE COULD BE SOME BROKEN SKIES LATE IN THE AFTERNOON.
KSEA... RAIN WILL LOWER CEILINGS TO MVFR OVC020 OR SO BY 12Z.
SOUTHEAST WIND 10-20 KT WILL BECOME SOUTHWEST 15G25KT AROUND 15Z AND
CONTINUE INTO THE AFTERNOON. CHB
&&
.MARINE...SOUTHEAST GALES ARE OCCURRING ON THE COAST AT THIS HOUR.
BY 12Z OR SO GALES WILL SPREAD TO THE EAST ENTRANCE AND NORTHERN
INLAND WATERS. WINDS WILL TURN MORE ONSHORE AFTER 12Z AND START TO
TAPER...EXCEPT IN THE STRAIT WHERE WINDS WILL TURN WEST AND CONTINUE
AT GALE STRENGTH INTO THE AFTERNOON. APART FROM THE STRAIT MOST
AREAS WILL HAVE SMALL CRAFT ADVISORY STRENGTH WINDS INTO THE
AFTERNOON.
ANOTHER STRONG FRONT WILL AFFECT THE AREA SATURDAY AFTERNOON AND
EVENING. CURRENTLY THIS FRONT APPEARS STRONGER IN THE MODELS THAN
THE ONE TONIGHT...WHICH MAY MEAN MORE WIDESPREAD GALES SATURDAY
NIGHT. A GALE WATCH IS NOW IN EFFECT FOR THIS SYSTEM.
A STRONG SURFACE LOW WILL MOVE NE ACROSS QUEEN CHARLOTTE SOUND
SUNDAY NIGHT. ANOTHER ROUND OF GALES ARE LIKELY THEN. CHB
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...WIND ADVISORY UNTIL 10 AM PST THIS MORNING FOR ADMIRALTY INLET
AREA-SAN JUAN COUNTY-WESTERN SKAGIT COUNTY-WESTERN WHATCOM
COUNTY.
WINTER WEATHER ADVISORY UNTIL 6 PM PST THIS EVENING FOR THE
WEST SLOPES CENTRAL CASCADES AND PASSES-WEST SLOPES NORTHERN
CASCADES AND PASSES.
HIGH WIND WATCH FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY
NIGHT FOR ADMIRALTY INLET AREA-CENTRAL COAST-NORTH COAST-SAN
JUAN COUNTY-WESTERN SKAGIT COUNTY-WESTERN WHATCOM COUNTY.
WINTER STORM WATCH FROM SATURDAY AFTERNOON THROUGH LATE
SATURDAY NIGHT FOR OLYMPICS-WEST SLOPES CENTRAL CASCADES AND
PASSES-WEST SLOPES NORTHERN CASCADES AND PASSES.
PZ...GALE WARNING IN EFFECT FOR ALL WATERS EXCEPT THE ADMIRALTY
INLET AND PUGET SOUND/HOOD CANAL.
SMALL CRAFT ADVISORY IN EFFECT FOR THE ADMIRALTY INLET AND
PUGET SOUND.
SMALL CRAFT ADVISORY FOR ROUGH BAR UNTIL 6 AM PST SATURDAY
FOR THE GRAYS HARBOR BAR.
GALE WATCH IN EFFECT FOR ALL WATERS FROM SATURDAY MORNING
THROUGH LATE SATURDAY NIGHT.
&&
WWW.WEATHER.GOV/SEATTLE
FOR THE GRAPHICAL AFD...VISIT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTMLThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 14, 2:30 AM PST | Gale Watch | SEW | 25 hr | |
| Feb 14, 4:14 AM PST | Winter Storm Watch | SEW | 18 hr | |
| Feb 14, 3:26 PM PST | Gale Watch | SEW | 12 hr | |
| Feb 14, 3:26 PM PST | Gale Warning | SEW | 60 hr |
Nearby
High Wind Watches in Washington, 2014Every high wind watch in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.